# SDR SWIA2025120900805

- Difficulty date: August 5, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N558GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10101
- Aircraft time: 44,635 hours, 34,074 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SUPPORT PLATE AT BS 333, S20R.  REPLACED SUPPORT PLATE IAW SRM 51-40-11-001-001-A01, 51-24-36-001-001-A01, AND 51-42-21-001-001-A01, REV 38.
